# SDR 96ZZZM724

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Vertical Fin
- Condition: Dented
- Location: Fin Sta 209.90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A DENT LOCATED AT VERTICAL STABILIZER MEASURING 1 INCH BY 2.5 INCH AT FIN STATION 209.90, RIGHT INSPAR.  CUT OUT DAMAGE, INSTALLED DOUBLER AS PER USAIR EA NR 40708.  (M)
